MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX6010SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant (b)(4) was removed on (b)(6) 2017 due to failure to osseointegrate one month after implantation.The doctor indicated that local infection at the site of the implant caused the implant removal.The patient has no significant medical history and has been recovered without complications.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key6936458
Report Number3005503242-2017-00084
Device Sequence Number11093934
Product Code DZE
UDI-Device IdentifierD755FX6010SWC0
UDI-PublicD755FX6010SWC0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/13/2024
Device Model NumberFX6010SWC
Device Catalogue NumberFX6010SWC
Device Lot NumberB23RA996S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR